# SDR GTIA021135

- Difficulty date: September 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME AT STA 1200 BETWEEN LONGERONS 28L AND 30 HAS CORROSION AT SPLICE.  LONGERON 28L AT STA 1203 IS CORRODED OUT OF LIMITS.  FABRICATED LONGERON 28L SECTION AND SPLICE.  INSTALLED LONGERON AND SPLICE.
